# SDR MWEA96508

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FWD CARGO PIT STA 313 FRAME WAS FOUND CORRODED ON FRONT SIDE FROM LONG 29L TO 29R.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-03, FIG 2A.
